# SDR AU981018

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 7414 · Magneto/Distributor
- Part: Slip Ring
- Part number: X21937
- Condition: Improper Part
- Location: Magneto
- Component: Bth, AG46
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO DRIVE END BEARING FITTED TO THE HOUSING WITH NO INSULATION RESULTING IN POLING OF THE ARMATURE.  METAL CONTAMINATION.  IMPULSE COUPLING MAGNETIZED SLIP RING SUSPECT UNAPPROVED PART.  PERSONNEL/MAINTENANCE ERROR.
